Open Access
2013 Impulsive Boundary Value Problems for Planar Hamiltonian Systems
Zeynep Kayar, Ağacık Zafer
Abstr. Appl. Anal. 2013(SI28): 1-6 (2013). DOI: 10.1155/2013/892475


We give an existence and uniqueness theorem for solutions of inhomogeneous impulsive boundary value problem (BVP) for planar Hamiltonian systems. Green's function that is needed for representing the solutions is obtained and its properties are listed. The uniqueness of solutions is connected to a Lyapunov type inequality for the corresponding homogeneous BVP.


Download Citation

Zeynep Kayar. Ağacık Zafer. "Impulsive Boundary Value Problems for Planar Hamiltonian Systems." Abstr. Appl. Anal. 2013 (SI28) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095466
MathSciNet: MR3134155
Digital Object Identifier: 10.1155/2013/892475

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI28 • 2013
Back to Top